# SDR SCNA20180125012

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 44,987 hours, 21,411 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insulation
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE T/R INSPECTION FOUND UPPER INSULATION BLANKET ON THE RT T/R WITH TWO HOLES IN THE OUTER METAL SHEET ONE HOLE EXCEEDED DAMAGE LIMITS. REMOVED INSULATION BLANKET CLEANED AND PREPPED THE AREA FOR NEW INSULATION BLANKET. INSTALLED NR 2 ENG RT T/R INSULATION BLANKET.
